# SDR WX0A2015021672415

- Difficulty date: February 7, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 572744, EXHAUST SMELL COMING FROM THE CABIN, CABIN ODOR & SMOKE.  TROUBLE SHOT TASK CARD F0592102.  COMPLIED WITH AVP.
